# SDR 2008UALA03530

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,535 hours, 18,073 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT WILL NOT COME ON.  FOUND LOCK ASSY WORN. REPLACED AFT GIRT BAR LOCK ASSY. AND ADJUST RECEIVER, SUSPECT WORN. LOCK, CHECKED SEVERAL TIMES AND LIGHT COMES ON.
